# SDR HALA2018121000641

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 27,054 hours, 63,625 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: ASH7341
- Part serial: CD985
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA'S FMS GOES OFF ON APP WHEN EMER PWR ON MESSAGE IS ON.// REMOVE & REPLACE STATIC INVERTER PER AMM 24-24-01. OPS CK OK. REMOVED & REPLACE CAPT MCDU PER AMM 31-65-00. OPS CK OK. OK FOR SERVICE.
